Skip to main content
eScholarship
Open Access Publications from the University of California

Dermatology Online Journal

Dermatology Online Journal bannerUC Davis

Lichenoid inflammation of DSAP lesions following treatment with durvalumab, olaparib and paclitaxel: A potential diagnostic pitfall mimicking lichenoid drug eruptions associated with PDL-1 inhibitors

  • Author(s): Shakhbazova, Anastasia
  • Hinds, Brian
  • Marsch, Amanda F
  • et al.
Creative Commons 'BY-NC-ND' version 4.0 license
Abstract

Disseminated superficial actinic porokeratosis (DSAP) is an uncommon skin condition that can be inherited or may occur sporadically with multiple red-brown, thin plaques in a photodistribution. The condition more often affects middle-aged women and is often recalcitrant to therapy. In rare literature reports, systemic medications can trigger exacerbation or promote inflammation in pre-existing lesions of DSAP. We present a novel case of chemotherapy-associated DSAP inflammation in a 66-year-old woman after triple therapy with durvalumab (PD-L1 inhibitor), olaparib (PARP inhibitor) and paclitaxel, showing similarities to primary lichen planus-like eruption from immune checkpoint inhibitors.

Main Content
Current View